# SDR CA050114002

- Difficulty date: January 9, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON INITIAL CLIMB, HEARD A SUDDEN AND LOUD NOISE BETWEEN 4000 AND 4500 FT AND THE RT ENGINE SHUTDOWN ITSELF IN FLT. AFTER ASSESSING THE SITUATION AND FOLLOWING QRH AND MEMORY ITEMS, THE CREW NOTIFIED THE FLT ATTENDANT, PAX AND MX OF THE SITUATION.  AN EMERGENCY WAS DECLARED AND THE CREW PROCEEDED TO DIVERT BACK TO PLACE OF DEPARTURE.  AN UNEVENTFUL LANDING FOLLOWED.  MX REPLACED THE RT ENGINE.
